# SDR 99ZZZX589

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2585W
- Make and model: Mooney M20E
- Aircraft serial: 940
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73457
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS DISASSEMBLED FOR REPLACEMENT OF 4 CYLINDERS DUE TO LOW COMPRESSION.  IT HAD 125 HOURS SMOH BY LYCOMING.  THE NR 1 ROCKER ARMS WERE FOUND SWITCHED.  THE EXHAUST ROCKER IN THE INTAKE POSITION DID NOT DAMAGE, HOWEVER, THE INTAKE ROCKER WORE THE PUSH ROD SEVERELY ON THE EXHAUST SIDE FROM CONTACT ABOUT .50 INCH FROM THE END.  THE WALL OF THE PUSH ROD WAS NEARLY WORN THROUGH.  THE INTAKE ROCKER HAS A RAISED AREA ON THE BODY TO PREVENT THIS MISTAKE, BUT THESE CYLINDERS ARE MACHINED DEEPLY ENOUGH TO ALLOW THE INTAKE ROCKER TO FIT IN THE EXHAUST POSITION.
